| Model Number |
VTICM5 12.6 (-12.50/2.0) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault and lens rotation.Lens was exchanged for a longer length lens and problem was resolved.Lens was inferiorly decentered prior to the exchange surgery and was centered postoperatively.Cause of the event was reported as patient related factor.
Additional Manufacturer Narrative
H11-manufacturer narrative: lens rotation and secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).